# SDR UPS03440833

- Difficulty date: May 19, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BULK CARGO STA 2040 LBL 60 - RBL 60 FLOORBEAM STRAP FOUND CORRODED AT UPPER AND LOWER SURFACE.  DEFECT TRANSVERSE FLOORBEAM REMOVED AND SERVICABLE FLOORBEAM REPLACED PER SRM 51-10-01 PG 8, CORROSION BLEND OUT (0.020 INCH X 1 X 4 INCH).
